# SDR CALA2013082690741

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 64,886 hours, 24,322 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ECAM DISPLAY UNIT INOPERATIVE EIS FLASHES WITH DIAGONAL WHITE LINE.  REPLACED LOWER ECAM DISPLAY, TESTED OKAY.
